# SDR CALA2025062005772

- Difficulty date: June 10, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 94,296 hours, 22,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140N250232
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON MAIN CABIN FLOOR SUPPORT AN GLE BETWEEN STA 1420-1440. ESFR COMPLETED. REMOVED FLOOR SUPPORT ANGLE IAW SRM 51-40-02, RECEIVED NEW SUPPO RT ANGLE FROM FAB SHOP, TRAVELLER #T25/1813383, INSTALLED SUPPOR T ANGLE IAW SRM 51-40-02.
